RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2020, Volume 32, Number 8, Pages 119–138 (Mi mm4209)  

Modeling elastic properties of composites using asymptotic averaging method with imperfect interface

A. P. Sokolov, V. N. Shchetinin, M. Yu. Kozlov

Bauman MSTU

Abstract: The paper presents a modification of the asymptotic averaging method for solving the elastic properties homogenization problem for composite materials, taking into account the phases interface elasticity. The conditions of a soft imperfect interface are considered, which allow a displacements jump on phases boundary. A literature review of methods for the interface modeling in composite materials is presented. The finite element method is used for the numerical implementation of an averaging method. A model of a surface interface finite element is proposed. The numerical method of elastic properties averaging is adapted to the presence of a discontinuity in the displacement field. Application boundaries of the soft imperfect interface are estimated in terms of interphase layer properties ranges. The problem of interface parameters identification by experimental data is considered. Computational experiments are conducted for dispersed-reinforced and unidirectional composite with isotropic inclusion.

Keywords: composite materials, homogenization, asymptotic averaging method, effective properties of composites, imperfect interface, soft imperfect interface, finite element method, interface finite element, interphase layer, adhesion, parametric identification.

DOI: https://doi.org/10.20948/mm-2020-08-08

Full text: PDF file (643 kB)
First page: PDF file
References: PDF file   HTML file

Received: 19.11.2019
Revised: 19.11.2019
Accepted:25.12.2019

Citation: A. P. Sokolov, V. N. Shchetinin, M. Yu. Kozlov, “Modeling elastic properties of composites using asymptotic averaging method with imperfect interface”, Matem. Mod., 32:8 (2020), 119–138

Citation in format AMSBIB
\Bibitem{SokSchKoz20}
\by A.~P.~Sokolov, V.~N.~Shchetinin, M.~Yu.~Kozlov
\paper Modeling elastic properties of composites using asymptotic averaging method with imperfect interface
\jour Matem. Mod.
\yr 2020
\vol 32
\issue 8
\pages 119--138
\mathnet{http://mi.mathnet.ru/mm4209}
\crossref{https://doi.org/10.20948/mm-2020-08-08}


Linking options:
  • http://mi.mathnet.ru/eng/mm4209
  • http://mi.mathnet.ru/eng/mm/v32/i8/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:50
    References:2
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020